Getbig Bodybuilding, Figure and Fitness Forums
April 17, 2014, 03:12:59 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Calendar Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: Accutane linked to mental health issues -- FYI for the people that use it  (Read 288 times)
a_ahmed
Getbig V
*****
Posts: 5670


Team Nasser


View Profile
« on: December 18, 2012, 02:31:53 PM »

http://www.naturalnews.com/038383_acne_drug_mental_health_Roaccutane.html#ixzz2FQsiDKsA
Report to moderator   Logged
Nicademus
Getbig IV
****
Posts: 1335


View Profile
« Reply #1 on: December 18, 2012, 03:34:25 PM »

Sexual Identity Confusion?  How the hell does that happen?
Report to moderator   Logged
Princess L
Moderator
Getbig V
*****
Gender: Female
Posts: 10069


I stop for turtles


View Profile
« Reply #2 on: December 18, 2012, 08:09:30 PM »

Accutane has some pretty serious known side effects.  Someone has to be pretty desperate to use it.
Report to moderator   Logged

:
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.16 | SMF © 2011, Simple Machines Valid XHTML 1.0! Valid CSS!